MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; VITAL SIGNS MONITOR
Model Number MU-651RA
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported the bedside monitor (bsm) would spontaneously shut down intermittently.They tried inserting another bsm-1700 into this unit but received an "input unit failure" error message.It was not in patent use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: on (b)(6) 2024 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: on (b)(6) 2024 emailed the bme for all information in the ni list above: no further information was provided in the bme's response.Additional device information: d10 concomitant medical device: the following devices was used in conjunction with the bsm: bsm-1700 model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported the bedside monitor (bsm) would spontaneously shut down intermittently.They tried inserting another bsm-1700 into this unit but received an "input unit failure" error message.It was not in patent use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported the bedside monitor (bsm) would spontaneously shut down intermittently.They tried inserting another bsm-1700 into this unit but received an "input unit failure" error message.It was not in patent use.Investigation summary: the reported issue could not be duplicated or confirmed after testing for 24 hours.Upon evaluation from the repair center, the unit had no visible damage but some scratches on the screen.The unit ran for 24 hours and was unable to duplicate the unit, shutting off the reported issue.The repair center stated this issue could be caused by a loose power cable, faulty outlet/power outlet failure, power outages or connection.Nk will continue to monitor and trend similar complaints.Udi related data quality updates.Corrected information: d1 brand name: corrected the brand name from bsm-6501a to life scope tr.D4 additional device information / model #: corrected the model # from bsm-6501a to mu-651ra.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, applicable to the unique device identifier (udi) information of the fda form 3500a.

Brand Name
LIFE SCOPE TR
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key19306556
Report Number8030229-2024-04270
Device Sequence Number6590285
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548(21)6358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM-1700; BSM-1700
Patient SexUnknown